# SDR R61A201204130230

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N17HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND L2 DOOR DAMPER IS CORRODED.  MX REMOVED AND REPLACED THE L2 DOOR DAMPER IAW EMB 190 AMM 52-11-27 PN SP-21619A.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
